# SDR JGV2002F00000

- Difficulty date: January 23, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N987LP
- Make and model: Lear 35A
- Aircraft serial: 670
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Part number: 66002073
- Part serial: 204065
- Condition: Cracked
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC CONNECTION THAT CONNECTS TO THE HOSE UNION CRACKED TO THE POINT THAT THE THREADED UNION WILL NOT STAY CONNECTED TO THE OUTFLOW VALVE.
